# SDR DALA2022081005446

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 58,696 hours, 41,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Threshold
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR JAMB WEB JUST AFT OF STA 994 WAS DAMAGED FROM BELT LOADER IMPACT. NRC 002-0001:0514-2001/006 00006: REPAIRED WEB PER ERA 601169-14 REV ORIG. (LP #2358778)
